## Detailed Presentation Schedule Maine RiSE Center 2014 National Conference

Friday, June 20th · Overview

Time	Event	Location
3:00-7:00 PM	Registration and Information Table	Wells Pre-
		Function Area
6:00-7:00 PM	Dinner	Wells Room 1
7:00-7:15 PM	Welcome and Opening Remarks  Susan McKay  Director, Maine Center for Research in STEM Education	Wells Room 1
7:15-8:15 PM	Keynote: Evaluating the Impact of Professional Development in Classrooms: The Good, the Bad, the Ugly  Dale Baker  Arizona State University  Session Moderator: Susan McKay	Wells Room 1

Saturday, June 21st · Morning Overview

Time	Event	Location
7:45-8:30 am	Continental Breakfast & Information Desk	Wells Pre- Function Area
8:30-9:15 am	A Picture is Worth 1000 Words  Deborah Herrington  Grand Valley State University	Wells Room 1
9:15-10:00 am	University Students' Graph Interpretation and Comprehension Abilities  Daniel Bragdon  University of Maine	Wells Room 1
10:00-10:20 am	20 minute Break	Wells Pre- Function Area
10:20-10:50 am	Discussion and Questions Session Moderator: Natasha Speer	Wells Room 1
11:00am-12:15 pm	Workshop Sessions (See workshop schedule)	Various
12:15-1:45 pm	LUNCH at Bear's Den Marketplace (Memorial Union)	Memorial Union

Saturday, June 21st · Afternoon Overview

Time	Event	Location
1:45-2:30 pm	Revealing Thinking, Informing Teaching: Models as Foundational Tools for Teaching and Learning about Biological Systems  Tammy Long  Michigan State University	Wells Room 1
2:30-3:15 pm	Formative Assessment of Steroids: Eliciting Prior Knowledge to Frame Lesson Design  Ellen Yezierski  Miami University	Wells Room 1
3:15-4:00 pm	Using Computerized Lexical Analysis to Facilitate Writing in Large- Enrollment Biology Courses  Luanna Prevost  University of South Florida	Wells Room 1
4:00-4:20 pm	20 Minute Break	Wells Pre- Function Area
4:20-4:50 pm	Discussion and Questions Session Moderator: Michelle Smith	Wells Room 1
5:00-6:00 pm	Poster Session w/ Cash Bar and hors d'oevres	Wells Room 1
6:30pm	Dinner on your own	

Sunday, June 22<sup>nd</sup> · Overview

Time	Event	Location	
7:30-8:15am	Continental Breakfast and Information Table	Wells Pre- Function Area	
8:15-9:15am	Keynote: Measuring Reform Practices in Science and Mathematics Classrooms: The Reformed Teaching Observation Protocol (RTOP)  Michael Piburn  Arizona State University	Wells Room 1	
	Session Moderator: Dan Capps		
9:15-9:45am	Is the Measurement of Human Attributes Possible, and if so, How Does That Work?  Andrew Maul	Wells Room 1	
	University of Colorado Boulder		
9:45-10:15 am	Ambitious Instruction as a Route to Improved Performance in Middle-Grades Mathematics  Glenn Colby  University of Colorado Boulder	Wells Room 1	
10:15-10:35 am	20 Minute Break	Wells Pre- Function Area	
10:35-11:05 am	Discussion and Questions Session Moderator: Lauren Barth-Cohen	Wells Room 1	
11:15am-12:30 pm	Workshop Sessions (See workshop schedule)	Various	
12:30-1:30 pm	Return EVALUATIONS, and LUNCH at Bear's Den Marketplace	Memorial Union	
Thank you for attending our conference!			